# SDR SWAA2024052982746

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB,  FUEL INDICATOR LOCATED INTERNAL CAVITY LE AT RT WING.   PERFORMED PERMANENT REPAIR ON WEB IAW EA 24-157-01348 AND EA 24-157-01348-WIP1.
